Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Reimer

Member
  • Posts

    2
  • Joined

  • Last visited

Reputation

0 Neutral
  1. So I'm new to prescription acne medication and having to take antibiotics daily in general. I've only just started seeing my dermatologist as well and his office has been almost impossible to get in contact with so this is why I'm now posting this here. My dermatologist prescribed two minocycline 100mg per day. One in the morning and one at night. He also prescribed clindamycin + bp for a topical antibiotic. Now I know the usual side effects for minocycline included the dizziness and upset s
  2. Received the 8oz bottle a couple of weeks ago but didn't use it until now because I still had some in a tube left. I just used some of the 8oz bottle tonight and I noticed the BP has a whiter colour to it and a really bad smell. Whereas with the old tube formula, it was a clearer gel and had no odour. It's not a smell I've never experienced before either. I had an old tube of Neutrogena On The Spot that had the same smell but a bit stronger. So I'm not sure what happened but it's really unpl
×